On non-minimal perfect ciphers
Prikladnaya Diskretnaya Matematika. Supplement, no. 6 (2013), pp. 42-44
Cet article a éte moissonné depuis la source Math-Net.Ru
An analogue of Shannon's theorem is proved for non-endomorphic ciphers.
Keywords:
perfect ciphers, non-endomorphic ciphers, maximal ciphers, non-minimal ciphers.
@article{PDMA_2013_6_a21,
author = {N. V. Medvedeva and S. S. Titov},
title = {On non-minimal perfect ciphers},
journal = {Prikladnaya Diskretnaya Matematika. Supplement},
pages = {42--44},
year = {2013},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/PDMA_2013_6_a21/}
}
N. V. Medvedeva; S. S. Titov. On non-minimal perfect ciphers. Prikladnaya Diskretnaya Matematika. Supplement, no. 6 (2013), pp. 42-44. http://geodesic.mathdoc.fr/item/PDMA_2013_6_a21/
[1] Shennon K., “Teriya svyazi v sekretnykh sistemakh”, Raboty po teorii informatsii i kibernetike, Nauka, M., 1963, 333–402
[2] Alferov A. P., Zubov A. Yu., Kuzmin A. S., Cheremushkin A. V., Osnovy kriptografii, Gelios ARV, M., 2001
[3] Zubov A. Yu., Sovershennye shifry, Gelios ARV, M., 2003
[4] Titov S. S., Gutarin D. S., Konovalova S. S. i dr., “Kombinatornye problemy suschestvovaniya sovershennykh shifrov”, Trudy IMM UrO RAN, 13, no. 4, 2008, 61–73
[5] Medvedeva N. V., Timofeeva G. A., “Sravnenie lineinykh i nelineinykh metodov doveritelnogo otsenivaniya dlya statisticheski neopredelennykh sistem”, Avtomatika i telemekhanika, 2007, no. 4, 51–60 | MR